# SDR ASAA2015012410387

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 4,972 hours, 1,639 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 13782
- Condition: Failed
- Location: A/C Bay
- Part time: 17,439 hours, 5,315 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTOL CABIN ZONE TEMP ILLUMINATES ON MC RECALL, RESETS WITH MASTER CAUTION. CONTROLLABLE WITH CONTROL CABIN TEMP SELECTOR.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMP.  CONTROLLER BITE TEST IAW AMM 21-61-00.  FOUND FAULT ON CONTROL CABIN TRIM AIR MODULATING VALVE.   R & R CONTROL CABIN TRIM AIR MODULATING VALVE IAW AMM 21-61-21. OPS CHECKED NORMAL, NO LEAKS NOTED.  ACCOMPLISHED BITE TEST, NO FAULT NOTED.
